# SDR SWAA2020022874880

- Difficulty date: January 19, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3230
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CORRODED AT BS.880, STR. 27L.  / R&R STRINGER PER DWG & SRM.
